MAUDE Adverse Event Report: BIOMET 3I TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.5MM(D) 3.8MM(P) 5MM(H); DENTAL HEALING ABUTMENT

BIOMET 3I TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.5MM(D) 3.8MM(P) 5MM(H); DENTAL HEALING ABUTMENT
Catalog Number TEEHA335
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).A4: patient weight is not provided/unknown.D1: brand name is not provided/unknown.D4: catalog number and lot number are not provided/unknown.E1: initial reporter¿s title is not provided/unknown.
 
Event or Problem Description
Stripped abutment on implant.Tooth # 11.The implant was removed.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The customer provided the catalogue number as well as the lot number.The following sections are being reported: d1: brand name, d2: type of device, d4: catalog number and lot number, g4 pma/510(k) #, h2: if follow-up, what type, h10: additional narratives/data.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: d4: expiration date and unique identifier (udi) number.H2: if follow-up, what type.H3: device evaluated by man.Ufacturer.H4: device manufacturer date.H6: type of investigation.H6: investigation findings.H6: investigation conclusions.H10: additional narratives/data.Zimvie received one healing abutment for evaluation.Visual evaluation of the as returned devices identified the encode abutment with signs of use, and was observed damaged.The encode abutment was attached to an implant and could not be disengage.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are incorrect techniques used during placement - customer error.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
TSV BELLATEK ENCODE EMERGENCE HEALING ABUTMENT 3.5MM(D) 3.8MM(P) 5MM(H)
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key19657946
Report Number0001038806-2024-01397
Device Sequence Number6540569
Product Code NHA
UDI-Device Identifier00844868045731
UDI-Public(01)00844868045731(17)270613(10)1254904
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTEEHA335
Device Lot Number1254904
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date07/10/2024
11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT, SEE NARRATIVE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale
Patient EthnicityNon Hispanic